Literatür Detay Bilgisi
Azacitidine-associated Acute Interstitial Pneumonitis

Yazarlar : Kuroda J, Shimura Y, Mizutani S et al

Yayın : Internal medicine (Tokyo; Japan)

Yayın Yılı : 2014

Pubmed Linki : http://www.docguide.com/azacitidine-associated-acute-interstitial-pneumonitis?tsid=5

Konu : MDS

Literatür İçeriği :  Azacitidine is the first-line therapeutic option for myelodysplastic syndrome (MDS). This report describes a case of MDS in a patient who developed fatal acute interstitial pneumonitis (AIP) after the first seven-day course of intravenous azacitidine (75 mg/m(2)/day) treatment. A review of previous and present studies of azacitidine-associated AIP suggests that azacitidine may cause life-threatening AIP during or after the first seven-day course of treatment, with pyrexia commonly preceding AIP. Although the non-hematologic adverse events associated with azacitidine are generally relatively mild, further accumulation of evidence may help to make an earlier diagnosis of azacitidine-associated AIP.


Literatür Arşivi

Konusu Aynı Olan Diğer Materyaller
SunumlarVideolarOlgu Tartışması